# SDR AALA20060122

- Difficulty date: February 25, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 13277505
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR INTERRUPTED ON TAKEOFF.  RETURNED TO PHX.  MAINTENANCE FOUND RIGHT ENGINE NOSE COWL ANTI ICE DUCT BLOWN AT WELD.  DAMAGE ALSO SUSTAINED TO UPPER INSIDE COWL.  REPLACED RIGHT ENGINE NOSE COWL ANTI ICE VALVE AND DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
